Acta Mathematica

Meromorphic Szegő functions and asymptotic series for Verblunsky coefficients

Barry Simon

Full-text: Open access

Note

Supported in part by NSF Grant DMS-0140592 and in part by Grant No. 2002068 from the United States-Israel Binational Science Foundation (BSF), Jersusalem, Israel

Article information

Source
Acta Math., Volume 195, Number 2 (2005), 267-285.

Dates
Received: 7 March 2005
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485891785

Digital Object Identifier
doi:10.1007/BF02588083

Mathematical Reviews number (MathSciNet)
MR2233692

Zentralblatt MATH identifier
1117.42005

Rights
2005 © Institut Mittag-Leffler

Citation

Simon, Barry. Meromorphic Szegő functions and asymptotic series for Verblunsky coefficients. Acta Math. 195 (2005), no. 2, 267--285. doi:10.1007/BF02588083. https://projecteuclid.org/euclid.acta/1485891785


Export citation

References

  • Barrios Rolanía, D., López Lagomasino, G. & Saff, E. B., Asymptotics of orthogonal polynomials inside the unit circle and Szegő-Padé approximants. J. Comput. Appl. Math., 133 (2001), 171–181.
  • — Determining radii of meromorphy via orthogonal polynomials on the unit circle. J. Approx. Theory, 124 (2003), 263–281.
  • Chadan, K. & Sabatier, P. C., Inverse Problems in Quantum Scattering Theory, 2nd edition. Springer, New York, 1989.
  • Deift, P. & Ostensson, J., A, Riemann-Hilbert approach to some theorems on Toeplitz operators and orthogonal polynomials. To appear in J. Approx. Theory.
  • Freud, G., Orthogonal Polynomials. Pergamon. Oxford-New York, 1971.
  • Geronimo, J. S. & Case, K. M., Scattering theory and polynomials orthogonal on the unit circle. J. Math. Phys., 20 (1979), 299–310.
  • Geronimus, Ya. L., Polynomials orthogonal on a circle and their applications. Zap. Nauchno-Issled. Inst. Mat. Mekh. Kharkov Mat. Obshch. (4), 19 (1948), 35–120 (Russian); English translation: Amer. Math. Soc. Translation, 104. Amer. Math. Soc., Providence, RI, 1954.
  • —, Orthogonal Polynomials: Estimates, Asymptotic Formulas, and Series of Polynomials Orthogonal on the Unit Circle and on an Interval. Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1958 (Russian); English translation: Consultants Bureau, New York, 1961.
  • Golinskii, L. & Zlatoš, A., Coefficients of orthogonal polynomials on the unit circle and higher order Szegő theorems. Preprint, 2005.
  • Ismail, M. E. H. & Ruedemann, R.W., Relation between polynomials orthogonal on the unit circle with respect to different weights. J. Approx. Theory, 71 (1992), 39–60.
  • Martínez-Finkelshtein, A., McLaughlin, K. & Saff, E. B., Szegő orthogonal polynomials with respect to an analytic weight in canonical representation and strong asymptotics. Preprint, 2005.
  • Nevai, P. & Totik, V., Orthogonal polynomials and their zeros. Acta Sci. Math. (Szeged), 53 (1989), 99–104.
  • Newton, R. G., Scattering Theory of Waves and Particles, 2nd edition. Dover, Mineola, NY, 2002.
  • Pakula, L., Asymptotic zero distribution of orthogonal polynomials in sinusoidal frequency estimation. IEEE Trans. Inform. Theory, 33 (1987), 569–576.
  • Simon, B., OPUC on one foot. Bull. Amer. Math. Soc., 42 (2005), 431–460.
  • —, Orthogonal Polynomials on the Unit Circle, Part 1: Classical Theory. Amer. Math. Soc. Colloq. Publ., 54:1 Amer. Math. Soc., Providence, RI, 2005.
  • —, Orthogonal Polynomials on the Unit Circle, Part 2: Spectral Theory. Amer. Math. Soc. Colloq. Publ., 54:2 Amer. Math. Soc., Providence, RI, 2005.
  • Simon, B., Fine structure of the zeros of orthogonal polynomials, I. A. tale of two pictures. To appear in Proc. Constructive Functions Tech-04 (Atlanta, 2004).
  • —, Fine structure of the zeros of orthogonal polynomials, II. OPUC with competing exponential decay. J. Approx. Theory, 135 (2005), 125–139.
  • Szabados, J., On some problems connected with polynomials orthogonal on the complex unit circle. Acta Math. Acad. Sci. Hungar., 33 (1979), 197–210.
  • Szegő, G., Beiträge zur Theorie der Toeplitzschen Formen. I. Math. Z., 6 (1920), 167–202.
  • —, Beiträge zur Theorie der Toeplitzschen Formen. II. Math. Z., 9, (1921), 167–190.
  • —, Orthogonal Polynomials, 3rd edition, Amer. Math. Soc. Colloq. Publ., 23, Amer. Math. Soc., Providence, RI, 1967.